A 20-year-old male asked:
Disclaimer

for 5 months i take tecta 40mg for gerd and 220mg(6) naproxen daily for a bad hip recently i cant sip alcohol without feeling nauseous and puking?

1 doctor answer
Dr. Stuart Hickerson
31 years experience Family Medicine
GERD: The regular NSAID use diminishes the mucous lining of the stomach and exacerbates your symptoms.
Answered on Jul 7, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old female asked:
Dr. David Brouwer
29 years experience Internal Medicine
Yes: It is certainly possible that you have gastritis due to the anti-inflammatory that you've been taking daily. Stop the naproxen, and see your doctor to ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Elizabeth Yen
19 years experience Pediatric Gastroenterology
Reflux likely: The pain location and quality indicate its origin is in the esophagus or stomach. It could be under-treated gastroesophageal reflux. However, at this ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Jessica Allan
22 years experience Internal Medicine
Contact Dr or ER: Sounds a little more complicated that Gastroesophageal Reflux. You may have bowel obstruction. I would try to contact the doctor who diagnosed the GER ... Read More
A 42-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
No: But if having gastritis may take a while to control . Be patient for a couple of weeks!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month